Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Brown discharge from clitoris after stimulation, periods missed last month. Cause?

Hi I am 19 never had sex of any sort , never given oral, the most I have done is fingering. I've noticed that sometimes when I stimulate my clitoris to often in a short period of days that I end up with a brown discharge from my clitoris it doesn't burn or smell or itch . I didn't get my period last month fue to stress but If I would have had it I'd be just about ovulating right now and my period is due in 2 weeks so why am I having the brown discharge from my clitoris
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, it appears that you are having some infection, so the friction might be causing the brown discharge.
Anemia also can cause such discharge. Any how it is better to consult a gynecologist for diagnosis and treatment.
I advise you to take more of green leafy vegetables , pulses, sprouts, and protein rich foods. Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor